# SDR P5CA2023041900015

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 41,400 hours, 6,851 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING I/B L/E CAVITY NO.7 V LINK (COUNT FROM I/B) UPPER BRACKET FOUND ELONGATED.( LHW ILES 442.84 RIB SUPPORT BEAM ATTACHMENT FLANGE FASTENER HOLE ELONGATION AREA REPAIRED IAW RI-57-00-16173 REV.A. )
